Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonmonotoneity of Picard principle


Authors: Mitsuru Nakai and Toshimasa Tada
Journal: Trans. Amer. Math. Soc. 292 (1985), 629-644
MSC: Primary 30F25
DOI: https://doi.org/10.1090/S0002-9947-1985-0808742-7
MathSciNet review: 808742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two nonnegative ${C^\infty }$ functions $P(z)$ and $Q(z)$ on the punctured unit disk $0 < |z| \leqslant 1$ are constructed such that $Q(z) \leqslant P(z)$ and there exists only one Martin minimal boundary point for the equation $\Delta u = Pu$ over $z = 0$ and, nevertheless, there exist exactly two Martin minimal boundary points for the equation $\Delta u = Qu$ over $z = 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F25

Retrieve articles in all journals with MSC: 30F25


Additional Information

Article copyright: © Copyright 1985 American Mathematical Society